Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Pediatr Surg. 2006 Mar;41(3):e33-5.

Hallucinations after hypospadias repair.

Author information

  • 1Department of Urology, University of California at San Francisco, San Francisco, CA 94143, USA.

Abstract

The authors report a case of a 4-year-old child who developed hallucinations after hypospadias repair. He was brought to the emergency department the morning after outpatient surgery where the diagnosis of central anticholinergic syndrome was made. We review oxybutynin overdose and the importance of providing clear instruction to parents and caregivers about the administration of medications.

PMID:
16516613
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk